# SDR YENA20151122578

- Difficulty date: November 22, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 5783
- Aircraft time: 7,037 hours, 2,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 143690
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 7,040 hours, 2,097 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN COMPLIANCE OF TASK A320-33-51-710-003.  EPSU AND BATTERY FOR 11WL AND 15WL REQUIRES REMOVAL AND REPLACEMENT.  R & R 11WL EMERGENCY BATTERY AND EPSU IAW AMM 33-51-38. EPSU BATTERY TEST OK.
